首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Some Constructions of Nearly µ-Resolvable Designs
  • 本地全文:下载
  • 作者:Banerjee S. ; Awad R. ; Agrawal B.
  • 期刊名称:American Journal of Applied Mathematics and Statistics
  • 印刷版ISSN:2328-7306
  • 电子版ISSN:2328-7292
  • 出版年度:2018
  • 卷号:6
  • 期号:2
  • 页码:36-43
  • DOI:10.12691/ajams-6-2-1
  • 出版社:Science and Education Publishing
  • 摘要:This paper deals with general construction methods of nearly µ - resolvable balanced incomplete block designs with illustration using nearly one resolvable balanced incomplete block (BIB) designs and some known group divisible (GD) designs.
  • 关键词:balanced incomplete block design; symmetric balanced incomplete block design; resolvable design; μ – resolvable balanced block designs; nearly μ – resolvable balanced block designs; GD design
国家哲学社会科学文献中心版权所有